Goody's Extra Strength Headache Powders, 36 Packettes Containing 2 Powders Each, Total 72 by Goody's at Oasis of Health. MPN: 499536. Hurry! Limited time offer. Offer valid only while supplies last. Extra Strength Headache PowdersPain reliever, fever reducerContains Acetaminophen, aspirin (NSAID), caffeine2 powders per pack36 ct Goody's Extra Strength Headache Powders, 36 Packettes Containing 2 Powders Each , Total 72
Have questions about this item (499536), or would like to inquire about a custom or bulk order?
If you have any questions about this product by Goody's, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.
mpn: FPA020, ean: 0369168318809,
Health A2Z Aspirin 81mg, enteric coated, is designed to provide relief from minor aches and pains. It is also recommended by physicians as part of a low strength aspirin regimen. Its special coating is formulated to dissolve slowly, providing long te...
mpn: PPAX1350225, ean: 0849648080131,
Bufferin provides the pain relief without the stomach discomfort. Directions: Adults and children 12 years and over: 2 tablets with a full glass of water. Dosage may be repeated every 4 hours while symptoms persist. Do not exceed 12 tablets in 24 hou...
mpn: s-28766, ean: 0312843171480,
Temporarily relieves minor pain due to: headache, backache, menstrual cramps, arthritis, colds and flu, muscle aches..
mpn: PPAX1337850, ean: 0042037104917,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 5 Retail PackageProduct of BC. Pack of 5.